# SDR UALA2009031000083

- Difficulty date: January 7, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 47,545 hours, 7,068 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Gearbox
- Condition: Making Metal
- Location: Apu
- Component: Apu
- Component part number: 38005501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAD A NO START.  FOUND LOTS OF METAL ON GEAR BOX DRAIN CHIP DETECTOR. REPLACED APU.  OPS CHECK NORMAL, NO LEAKS NOTED, NO MSG DISPLAYED.
